# SDR DHL2007748029

- Difficulty date: October 8, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN SEAT TRACK CORRODED AT BS 344 TO 480 RBL 24.  REMOVED SEAT TRACK SECTION ON MAIN CARGO CABIN BS 344 TO BS 480 RBL 24 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK LOCATED AND DRILLED.  MATERIAL USED BAC 1520-792-7178-T6511 PO NR 9005692 DIMENSION 136" LONG IAW DRAWING NR 2902 REV A AND 51-30-5.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW DRAWING NR 2902 REV A AND 51-30-2.
